Author Mckenzie, Thomas|
Published Date 1996-01
Publication Title Mathematical Journal of Okayama University
Volume volume38
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33099
Author Sakai, Takashi|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33580
Author Kureš, Miroslav|
Published Date 2014-01
Publication Title Mathematical Journal of Okayama University
Volume volume56
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/52072
Author Araya, Tokuji| Takahashi, Ryo| Yoshino, Yuji|
Published Date 2004-01
Publication Title Mathematical Journal of Okayama University
Volume volume46
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33917
Author Oshima, Hideaki| Oshima, Katsumi|
Keywords Toda bracket Unstable higher Toda bracket Higher composition Cofibration Coextension Extension
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 27
End Page 86
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Tian, Yongge|
Published Date 1999-01
Publication Title Mathematical Journal of Okayama University
Volume volume41
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/48176
Author Sehgal, Sudarshan K.|
Published Date 1970-12
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33655
Author Chikunji, Chiteng’a John|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33599
Author Niederreiter, H.| Lo, Siu Kwong|
Published Date 1975-12
Publication Title Mathematical Journal of Okayama University
Volume volume18
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33812
Author Fujiwara, Kaichirô|
Published Date 1956-03
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33567
Author Inagaki, Takeshi|
Published Date 1955-10
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33573
Author Shitanda, Yoshimi|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33148
Author Koseki, Ken'iti|
Published Date 1962-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33618
Author Koseki, Ken'iti|
Published Date 1963-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33610
Author Koseki, Ken'iti|
Published Date 1962-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33615
Author Koseki, Ken'iti|
Published Date 1963-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33609
Author Koseki, Ken'iti|
Published Date 1966-10
Publication Title Mathematical Journal of Okayama University
Volume volume12
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33509
Author Koseki, Ken'iti|
Published Date 1962-03
Publication Title Mathematical Journal of Okayama University
Volume volume11
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33616
Author Adeleke Timothy, Ademora| Peter Olutola, Arawamo|
Published Date 2013-01
Publication Title Mathematical Journal of Okayama University
Volume volume55
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/49103
Author Hirano, Yasuyuki| Tominaga, Hisao|
Published Date 1977-06
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33410